# SDR FDKA2009040600063

- Difficulty date: April 6, 2009
- Submitted: April 7, 2009
- Operation: Air carrier
- Aircraft: N833MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145327
- Aircraft time: 18,784 hours, 17,557 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6223 JFK-CLT.  EMERGENCY LIGHT STRIP IN 12C INOP.  MX FOUND LIGHT TO BE OPERATIVE, NO FAULT FOUND.
